Democrats of Oregon
The Pattern of Minority Politics, 1900-1956
Bibliographic Data
| ID | 10026975 |
|---|---|
| Authors | Ronald J Caridi (College of New Jersey, corresponding author), Robert E Burton |
| Year | 1975 |
| Volume | 61 |
| Issue | 4 |
| Pages | 1130 |
| Publication date | 1975-03-01 |
| Open Access | No |
| Type | ARTICLE |
| Venue | Journal of American History (JOURNAL) |
| Journal identifiers | ISSN: 0021-8723 • E-ISSN: 1945-2314 |
| Publisher | Oxford University Press (OUP) (PUBLISHER) |
| DOI | 10.2307/1890700 |
| OpenAlex | W2795876478 |
| Language | EN |
Journal Article Democrats of Oregon: The Pattern of Minority Politics, 1900–1956. By Robert E. Burton. (Eugene: University of Oregon Books, 1970. x + 158 pp. Map, illustrations, tables, charts, notes, appendixes, notes on sources, and index. $7.50.) Get access Ronald J. Caridi Ronald J. Caridi Trenton State College Search for other works by this author on: Oxford Academic Google Scholar Journal of American History, Volume 61, Issue 4, March 1975, Pages 1130–1131, https://doi.org/10.2307/1890700 Published: 01 March 1975
Algorithm · Index (typography · Library science · Political science · Politics · State (computer science · American History and Culture · Canadian Identity and History · Classics · Computer Science · History · Law
| Highly cited | No |
|---|